Obserwuj
Je Sang Sung
Tytuł
Cytowane przez
Cytowane przez
Rok
An integer programming approach for fault-tolerant connected dominating sets
A Buchanan, JS Sung, S Butenko, EL Pasiliao
INFORMS Journal on Computing 27 (1), 178-188, 2015
482015
On connected dominating sets of restricted diameter
A Buchanan, JS Sung, V Boginski, S Butenko
European Journal of Operational Research 236 (2), 410-418, 2014
322014
Generalized Domination in Graphs with Applications in Wireless Networks
JS Sung
2013
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–3